Braided crossed modules and reduced simplicial groups

Arvasi Z., Kocak M., Ulualan E.

Taiwanese Journal of Mathematics, vol.9, no.3, pp.477-488, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.11650/twjm/1500407855
  • Journal Name: Taiwanese Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.477-488
  • Eskisehir Osmangazi University Affiliated: Yes


In this paper, we established an equivalence between the category of Braided Crossed Modules of Groups and the category of Simplicial Groups with Moore Complex of length 2.